Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 8:31 PM CDT for Hancock County, Henderson County, Illinois; Des Moines County, Henry County, Lee County, Iowa; Clark County, Missouri. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 8:31 PM CDT (01:31 UTC)
- Expired
- Jun 26, 2011, 9:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Des Moines County, IA, Henry County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL, Clark County, MO
The radar
The Quad Cities radar (KDVN), 142 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:50 PM CDT | TSTM WND GST 45 | 6 W Carthage, IL | TORRENTIAL RAINS. |
| Jun 26, 9:00 PM CDT | TSTM WND DMG | Fort Madison, IA | POWER OUT THROUGHOUT WEST SIDE OF FORT MADISON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
092
WUUS53 KDVN 270131
SVRDVN
IAC057-087-111-ILC067-071-MOC045-270230-
/O.NEW.KDVN.SV.W.0110.110627T0131Z-110627T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
831 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
SOUTHERN DES MOINES COUNTY IN SOUTHEAST IOWA...
SOUTHERN HENRY COUNTY IN SOUTHEAST IOWA...
LEE COUNTY IN SOUTHEAST IOWA...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 930 PM CDT.
* AT 828 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND
60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
APPROXIMATELY ALONG A LINE EXTENDING FROM SALEM TO 11 MILES SOUTH
OF LURAY...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
MOUNT PLEASANT TO 11 MILES SOUTHWEST OF KAHOKA...AND MOVING EAST AT
35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PILOT
GROVE...DONNELLSON...ST. PAUL...FRANKLIN...LOWELL...ST.
FRANCISVILLE...WAYLAND...WEST POINT...NEW BOSTON...DANVILLE...
DENMARK...MONTROSE...ALEXANDRIA...NAUVOO...FORT MADISON...
MIDDLETOWN...WARSAW...KEOKUK...IOWA ARMY AMMUNITION PLANT...
NIOTA...HAMILTON...WEST BURLINGTON...BURLINGTON...DALLAS CITY...
GULF PORT...COLUSA...ADRIAN...FERRIS...CARMAN...CARTHAGE...
BURNSIDE...GLADSTONE...DISCO...TERRE HAUTE...LA HARPE...
STRONGHURST...RARITAN...BIGGSVILLE...BOWEN AND AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4019 9150 4024 9151 4026 9196 4061 9183
4061 9173 4060 9172 4095 9171 4087 9079
4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0131Z 282DEG 33KT 4084 9161 4029 9181
WIND...HAIL 60MPH 1.00IN
$$
ERVIN5 follow-up statements
748
WWUS53 KDVN 270149
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CDT SUN JUN 26 2011
IAC057-087-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-HENRY IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
849 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES...SOUTHERN
HENRY AND LEE COUNTIES...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM LOWELL TO ST.
PATRICK...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF MOUNT
PLEASANT TO 11 MILES NORTHWEST OF CANTON...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANVILLE...SUMMITVILLE...MOOAR...DENMARK...SAWYER...MONTROSE...KEOKUK
AIRPORT...BLUFF PARK...GREGORY LANDING...ALEXANDRIA...NAUVOO...NAUVOO
STATE PARK...FORT MADISON...FORT MADISON MUNICIPAL ARPT...PRAIRIE
GROVE...MIDDLETOWN...GALLAND...AUGUSTA...SOUTH AUGUSTA...WARSAW...
SANDUSKY...KEOKUK...IOWA ARMY AMMUNITION PLANT...BEAVERDALE...
NIOTA...HAMILTON...WEVER...WEST BURLINGTON...PONTOOSUC...SUTTER...
SPRING GROVE...BURLINGTON REGIONAL AIRPORT...TIOGA...BURLINGTON...
DALLAS CITY...ELVASTON...GULF PORT...COLUSA...CARTHAGE LAKE...
ADRIAN...HEAPSVILLE...SHOKOKON...FERRIS...CARMAN...LOMAX...LONE
TREE...BASCO...CARTHAGE...BURNSIDE...HOPPER...WEST POINT...
GLADSTONE...STILLWELL...DISCO...DECORRA...BENTLEY...TERRE HAUTE...
OLENA...DENVER...LA HARPE...STRONGHURST...RARITAN...MEDIA...
BIGGSVILLE...WEBSTER...PLYMOUTH...FOUNTAIN GREEN AND BOWEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4019 9150 4024 9151 4026 9196 4045 9189
4058 9170 4070 9166 4094 9163 4087 9079
4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0148Z 282DEG 33KT 4080 9141 4025 9161
WIND...HAIL 60MPH 1.00IN
$$
ERVIN268
WWUS53 KDVN 270159
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT SUN JUN 26 2011
IAC057-087-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-HENRY IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
859 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES...
SOUTHEASTERN HENRY AND LEE COUNTIES...
AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM AUGUSTA TO GREGORY
LANDING...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF BURLINGTON
TO 7 MILES NORTH OF CANTON...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IOWA
ARMY AMMUNITION PLANT...BEAVERDALE...NIOTA...HAMILTON...WEVER...WEST
BURLINGTON...PONTOOSUC...SUTTER...SPRING GROVE...TIOGA...BURLINGTON
REGIONAL AIRPORT...DALLAS CITY...ELVASTON...GULF PORT...COLUSA...
CARTHAGE LAKE...ADRIAN...HEAPSVILLE...SHOKOKON...FERRIS...CARMAN...
LOMAX...LONE TREE...BASCO...CARTHAGE...BURNSIDE...HOPPER...WEST
POINT...GLADSTONE...STILLWELL...DISCO...DECORRA...BENTLEY...TERRE
HAUTE...OLENA...DENVER...LA HARPE...STRONGHURST...WEBSTER...
RARITAN...MEDIA...BIGGSVILLE...PLYMOUTH...FOUNTAIN GREEN...BOWEN AND
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4019 9150 4024 9151 4026 9196 4044 9177
4055 9167 4067 9159 4093 9152 4087 9079
4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0159Z 282DEG 33KT 4077 9128 4023 9148
WIND...HAIL 60MPH 1.00IN
$$
ERVIN466
WWUS53 KDVN 270208
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
908 PM CDT SUN JUN 26 2011
IAC087-270218-
/O.CAN.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
HENRY IA-
908 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4019 9150 4024 9151 4026 9196 4044 9177
4049 9157 4065 9140 4091 9134 4087 9079
4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0208Z 282DEG 33KT 4075 9117 4021 9138
$$
IAC057-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
908 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES AND
EASTERN LEE COUNTIES...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SPRING GROVE TO
TIOGA...OR ALONG A LINE EXTENDING FROM BURLINGTON TO 9 MILES
NORTHEAST OF CANTON...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURLINGTON REGIONAL AIRPORT...DALLAS CITY...ELVASTON...GULF PORT...
COLUSA...CARTHAGE LAKE...ADRIAN...HEAPSVILLE...SHOKOKON...FERRIS...
CARMAN...LOMAX...LONE TREE...BASCO...CARTHAGE...BURNSIDE...HOPPER...
WEST POINT...GLADSTONE...STILLWELL...DISCO...DECORRA...BENTLEY...
TERRE HAUTE...OLENA...DENVER...LA HARPE...STRONGHURST...RARITAN...
MEDIA...BIGGSVILLE...WEBSTER...PLYMOUTH...FOUNTAIN GREEN...BOWEN AND
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4019 9150 4024 9151 4026 9196 4044 9177
4049 9157 4065 9140 4091 9134 4087 9079
4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0208Z 282DEG 33KT 4075 9117 4021 9138
WIND...HAIL 60MPH 1.00IN
$$
ERVIN101
WWUS53 KDVN 270218
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
918 PM CDT SUN JUN 26 2011
IAC057-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
918 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES AND
EASTERN LEE COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SHOKOKON TO
TIOGA...OR ALONG A LINE EXTENDING FROM BURLINGTON TO 13 MILES EAST
OF CANTON...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURNSIDE...CARTHAGE...HOPPER...WEST POINT...GLADSTONE...STILLWELL...
DISCO...DECORRA...BENTLEY...TERRE HAUTE...OLENA...DENVER...LA
HARPE...STRONGHURST...WEBSTER...RARITAN...MEDIA...BIGGSVILLE...
PLYMOUTH...FOUNTAIN GREEN...BOWEN AND AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4019 9150 4024 9151 4026 9196 4035 9171
4047 9148 4067 9129 4091 9134 4087 9079
4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0219Z 282DEG 33KT 4072 9104 4019 9125
WIND...HAIL 60MPH 1.00IN
$$
ERVIN060
WWUS53 KDVN 270231
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT SUN JUN 26 2011
IAC057-111-ILC067-071-MOC045-270241-
/O.EXP.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
931 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK...HANCOCK...
HENDERSON...SOUTHERN DES MOINES AND EASTERN LEE COUNTIES HAS
EXPIRED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4019 9150 4024 9151 4026 9196 4035 9171
4047 9148 4067 9129 4091 9134 4087 9079
4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0218Z 282DEG 33KT 4072 9105 4019 9126
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 26, 4:49 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011
.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jun 26, 4:14 AM CDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 414 AM CDT SUN JUN 26 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 414 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND...WITH LARGE HAIL POSSIBLE AS WELL. THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY AFTERNOON. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD OVER THE AREA. AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHEETS/DLF
In the hours before
Special weather statement, Jun 26, 6:29 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SUN JUN 26 2011
IAZ087-088-098-099-ILZ034-MOZ009-010-270030-
CLARK-HANCOCK-HENRY-JEFFERSON-LEE-SCOTLAND-VAN BUREN-
629 PM CDT SUN JUN 26 2011
...STRONG TO SEVERE STORMS MOVING INTO THE AREA...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE STRONG THUNDERSTORM 30 MILES WEST OF MILTON...OR 22 MILES
SOUTHWEST OF OTTUMWA...MOVING EAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
MILTON AROUND 705 PM CDT...
CANTRIL AROUND 715 PM CDT...
KEOSAUQUA AROUND 720 PM CDT...
BENTONSPORT/VERNON AROUND 725 PM CDT...
BONAPARTE AND 9 MILES NORTHWEST OF CROTON AROUND 730 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. THIS STORM
SET THE STAGE FOR FLASH FLOODING THIS EVENING.
LAT...LON 4060 9236 4061 9219 4102 9218 4071 9123
4032 9135 4045 9236
TIME...MOT...LOC 2328Z 281DEG 38KT 4078 9268
ERVINLocal storm report, Jun 26, 8:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 NNE DOWNING 40.52N 92.34W
06/26/2011 E0.88 INCH SCOTLAND MO TRAINED SPOTTER
ALSO ESTIMATED 40 TO 45 MPH WINDS.
&&
MASLocal storm report, Jun 26, 8:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST NNE MILTON 40.68N 92.16W
06/26/2011 E60 MPH VAN BUREN IA TRAINED SPOTTER
SMALL HAIL AND ZERO VISIBILITY IN HEAVY RAINFALL.
&&
DCLocal storm report, Jun 26, 8:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 3 NNE CHARLIE HEATH MEM 40.62N 91.87W
06/26/2011 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
HAIL ENDED AT 825 PM
&&
DCLocal storm report, Jun 26, 8:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 N KEOSAUQUA 40.75N 91.96W
06/26/2011 VAN BUREN IA TRAINED SPOTTER
BILLBOARD BLOWN OVER NORTH OF TOWN.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:29 PM CDT | Special Weather Statement | DVN | Henderson, McDonough, Warren | 61 min |
| Jun 26, 9:37 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson, McDonough | 9 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Hancock | 3 days |
| Jun 27, 1:02 AM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 58 min |
| Jun 27, 1:38 AM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 67 min |
| Jun 27, 3:45 AM CDT | River Flood Warning | DVN | Hancock, McDonough | 4 days |
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Lee, Van Buren | 59 min |
| Jun 26, 7:53 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 67 min |
| Jun 26, 8:14 PM CDT | Flash Flood Warning | DVN | Jefferson, Lee, Van Buren | 9 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 36 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 36 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee | 4 days |
| Jun 26, 10:48 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 57 min |
| Jun 26, 11:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren, Washington | 55 min |
| Jun 27, 12:31 AM CDT | River Flood Warning | DVN | Clark | 68 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.